# SDR HEEA110814

- Difficulty date: August 20, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 13,824 hours
- Engine: Allsn 250C30S
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23081002
- Part serial: 1044
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 15,335 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, NR 1 GEN LIGHT ILLUMINATED.  FOLLOWED EMERGENCY CHECKLIST, ATTEMPTED TO RESET, WOULD NOT RESET.  TURNED NR 1 GEN SWITCH OFF.  LANDED, MAINTENANCE REPLACED NR 1 GENERATOR.
